Hi. I am currently 38 weeks pregnant & have taken hydrocodone & oxycodone on and off up until 21 weeks. I suffer from sciatica & severe migraines and decided to stop at 5 months for fear of my baby becoming addicted. I suffered no withdrawals as I didnt take them consistently the first 5 months ( I'd take 4-5 a day for a few days, then try tylenol for a week or so and go back) just on and off. My concern is that it might be in my childs meconium at birth if tested. I don't have a history of drug use or abuse of any substances, and have 2 other healthy children that I never used anything while pregnant with them. Any help is greatly appreciated!
Did you have a prescription for for the hydrocodone & oxycodone? If so I wouldn't worry about it. If you got them off the street then I would let your dr know so they can be aware of any possible effects on the baby.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.